# SDR ASAA20191231732

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,917 hours, 14,339 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11251
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 50,827 hours, 15,261 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L-PACK ILLUMINATED DURING DESCENT RECALL. GROUNDED - YES. PACK/ZONE TEMP CONTROLLER BITE SHOWS HISTORY OF RAM AIR DOOR ACTUATOR FAULTS. DUE TO HISTORY, REMOVED AND REPLACED LT RAM AIR DOOR ACTUATOR REF B737-800 AMM 21-51-21.
